0

Bmw m5  Dunc wrote 2 months ago

Hi there, as many of us will have experienced, long-term warfarin (coumadin) intake has negative health effects.
Parkinsons (shaking) may be one of those.
I've been using Mucuna to stop the progression of Parkinsons, however my blood is clotting much quicker (low INR reading).
Any helpful suggestions or information on this?

Category: INR

Total Views: 223

Total Comments: 1

Disclaimer


All Comments (1)

Comment on this post  



0

Brachiosaurus  warrick - (1) - posted 2 months ago

Sorry to read you have Parkinsons. The best, safest way to raise your INR is an increase in your dosage of warfarin, I assume you are managed by a clinic so they should do this, if you self manage (I do) then you may know the increase needed.
I have not read anything relating warfarin to causing Parkinsons do you have any links to read?
Also apart from an increased bleeding risk which can be negated with a well managed INR what long term health effects are you referring to?
I’m coming up 5yrs on warfarin and will be for the rest of my life. My father has been on warfarin for 36yrs with no ill effects and I have several aquaintances who have been on warfarin for 30+ yrs with no ill effects and one who has been on warfarin since 1967 so 53 yrs and he still has a full head of hair and no ill effects from the stuff.
I need to read more but perhaps Mucuna has a high vitK or protein content and this has lowered your INR? Perhaps you are also taking additional supplements such as CoQ10? This is known to affect warfarin effectiveness. Dose the diet not diet the dose.

Reply to warrick

Start managing your Warfarin Register for Free